# SDR SWIA200311814

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 21,816 hours, 27,065 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: 80055711
- Part serial: 0413
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,564 hours, 5,205 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HAD A TRIPLE CHIME AND AUTO FEATHER AURAL WARNING WITH THE SWITCH IN THE ARMED POSITION AND THE ARMED LIGHT ON.  ABORTED TAKEOFF.  REMOVED AND REPLACED AURAL WARNING UNIT IAW 31-53-02.  OPS CHECK GOOD.
